Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Nodules reappeared after lupus vulgaris treatment, had taken daily doses of anti-TB medicines, advised restarting medicines. Suggestion?

4 year back, i develop cutaneous maculopapular lesion 5 cm below the back of knee. size was 7cm long and 1 cm width. for 2 years i was treated for dermatitis , psoriasis and fungal infection . then i develop pleural effusion . aspirate was negative pcr for m. tuberculosis. i received fixed dose daily regime of anti tuberculosis for 2 + 6and half month. lesion improves. biopsy done . histopathology shows healed scar of lupus vulgaris. but after that some nodule appears. my doc. says restart antitubercular drug. what to do please help me????
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
it may be the same thing.
a rebiopsy may be indicated
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor